# SDR SWAA2024013035127

- Difficulty date: December 23, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 65,073 hours, 38,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS500C; L/H FLOOR TO SIDEWALL SUPPORT BRACKET AFT SIDE; CRACKED. (MARKED)<[01] REMOVED AND REPLACED LH FLOOR TO SIDEWALL SUPPORT BRACKET AFT SIDE ON FCB BS500C;IAW DGW#143A7505 REV A. AND SRM 51-40-02.;[02] VERIFIED CORRECTION ACTION 1 AND MEASUREMENT TABLE
